On the boundary behaviour of elliptic modular functions

K. Ananda-rau Madras, India

TBD mathscidoc:1701.33714

Acta Mathematica, 52, (1), 143-168, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:50 uploaded by actaadmin ] [ 160 downloads ] [ 0 comments ]
@inproceedings{k.1929on,
  title={On the boundary behaviour of elliptic modular functions},
  author={K. Ananda-rau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203050543789423},
  booktitle={Acta Mathematica},
  volume={52},
  number={1},
  pages={143-168},
  year={1929},
}
K. Ananda-rau. On the boundary behaviour of elliptic modular functions. 1929. Vol. 52. In Acta Mathematica. pp.143-168. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203050543789423.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved